# SDR TWRA96381

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 5R MED UPPER BUSTLE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED UPPER BUSTLE LIGHT ASSEMBLY AS PER MM 33-56-00 PAGE 501.  OPS CHECK OK.  (M)
